# SDR DALA103525639

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 41,287 hours, 15,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT SEATS 22C, 26C & 28D. MX REPLACED THE POWER SUPPLY AND BATTERY. OPS CHECK WAS GOOD.
